# SDR TRAX200800116

- Difficulty date: January 20, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 11,313 hours, 9,241 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH, EMERGENCY DECLARED.  FLTS 4291, 4907 CX AND ON 1/22/08 FLT 4450 CX.
